MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS BARD SNARE RETRIEVAL KIT; PERCUTANEOUS RETRIEVAL DEVICE

HERAEUS MEDICAL COMPONENTS BARD SNARE RETRIEVAL KIT; PERCUTANEOUS RETRIEVAL DEVICE
Model Number SP-4094-002
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was discarded by user and is not available for evaluation.
 
Event or Problem Description
It was reported that during a vena cava filter retrieval procedure, when the tungsten-gold ring was pushed out of the retrieval catheter, the marker band allegedly fell onto one arm of the filter.It was further reported that the fallen marker band allegedly could not be retrieved with other alternative methods.Reportedly, gave safety evaluation and comprehensive considerations, the filter was not retrieved for the time being.There was no reported patient injury.
 
Additional Manufacturer Narrative
The report 3008988055-2023-00012 is being amended to add the correct initial reporter name.

Brand Name
BARD SNARE RETRIEVAL KIT
Common Device Name
PERCUTANEOUS RETRIEVAL DEVICE
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima building 29
guadalupe, cartago 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
MDR Report Key18116459
Report Number3008988055-2023-00012
Device Sequence Number7371398
Product Code MMX
UDI-Device Identifier00857834006551
UDI-Public(01)00857834006551(17)250829(10)9010939916
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date08/25/2025
Device Model NumberSP-4094-002
Device Catalogue NumberSRK35
Device Lot Number9010939916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/10/2023
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown